# SDR RAIA201901200001

- Difficulty date: January 20, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 41,660 hours, 25,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14526324001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HOLD OPEN ROD CUP SUPPORT IS CRACKED. REMOVED AND REPLACED CARGO DOOR HOLD OPEN ROD SUPORT BRACKET.
